# SDR SPAA0200064

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT BS 986 TO BS1006, BL 0.  REPLACED FLOORBOARD SUPPORT PER SRM 53-40-4, FIG 1 PGS 1-7.
